# SDR DALA2016062104842

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE AT FRAME 20, Y-1732, FORWARD END TOP SURFACE CORRODED.  LOCATED AND DRILLED IAW SRM 51-42-12.  INSTALLED NEW FWD CABIN FLOOR STRUCTURE WEB AT FRAME 20, Y-1732 IAW SRM 51-42-11.
